# SDR ABXA201008200111

- Difficulty date: August 12, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,356 hours, 38,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148T3121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COMING FROM RIVET STA 1654 BETWEEN S4R AND S5R.  REPAIRED FUSELAGE AND STRINGER DAMAGE IAW REA B653-58914-MR SRM 53-00-03 FIG 201 AND SRM 53-80-01 FIG 2.
